# SDR FDEA2020022860394

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE SHEAR WEB (DECK PLATE) IS PITTED AT APPROX   STA 1701 APPROX LBL 31 REPAIRED MAIN CABIN FLOOR SUPPORT SHEAR WEB (DECK PLATE) AT STA 1701, LBL 31 IAW   B757 SRM 53-60-51-2R REPAIR 2, B757 SRM 51-20-01-0G AND B757 AMM 51-21-00-7
